Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Ask a Urologist   »  

Reddish rashes on the penis, discharge. Reason for recurrence?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Hi I am 27 years old and 12 stone,I have a problem with my penis.I sometimes have a red rash come up on the tip of my penis and when I roll my foreskin back it has a little bit of XXXXXXX slime in it.had this about 4months ago but it went it has just came back.
Posted Sun, 29 Apr 2012 in Penis Problems
Answered by Dr. Sujeet N Charugulla 54 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

The first and most important thing now is to rule out STD infections which are notoriously persistent. All the more when you have neglected without treatment earlier.
XXXXXXX discharge commonly is Gonorrhea which gets collected in the area, and would need a course of prescription antibiotics for cure. Even in the possibility it is not, it looks very likely that you would need a review from a STD clinic soon.

Abstain from sexual contact henceforth till you are deemed cured. You will be explained a lot of precautions during counseling. And do not apply any over the counter medications for now. Just get an appointment.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor